# SDR 2007UALA04593

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 22,732 hours, 9,591 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Steering Sys
- Condition: Warning Message
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAULT DISPLAYED, UNABLE TO TAXI.  BSCU & SERVO CNTL 6GC REPLACED
